# SDR REXA2014110201108

- Difficulty date: November 2, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 22,573 hours, 19,937 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Collar
- Condition: Loose
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE NOSE GEAR REMAINS DOWN & LOCKED WHEN GEAR SELECTED UP.  FOLLOWED QRH, MANUAL RELEASE HANDLE WOULD NOT STOW.  GEAR DOWN & LOCK THREE GREEN PRIOR TO LANDING.  FOUND TOW GUARD COLLAR LOOSE & HAD MADE CONTACT WITH NOSE STRUT CENTERED & EXTENDED SENSOR BENDING THE MOUNT BRACKET.  NO DAMAGE NOTED TO THE SENSOR.  REPLACED BRACKET PN OFF ON 16215-105 NSN IAW CMM 32-20-04.  REMOVED & REINSTALLED TOW GUARD COLLAR REFERENCING INSTRUCTION PROCEDURES IN PA 32-066A.  SCENARIO 1 OF PA 05-18L COMPLIED WITH.  RIG CHECK OF PS14 GOOD IAW AMM 32-61-05.  EXTENSION & RETRACTION TESTED GOOD IAW AMM 32-30-00.  ACFT OK FOR SERVICE AT THIS TIME.
